Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Livedo reticularis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   How can i help u
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Doctor :   Are you with me ?
User :   I have livedo reticularis and no one can tell me why it is getting worse instead of better
Doctor :   I can help you and answer your question
User :   my circulation is getting worse and i have had every test you can think of my feet are know becoming tender
Doctor :   Ok. I understand your problem
User :   please help me dont wait till my five minutes is up
Doctor :   But I need more information to guide which might take more than 5 min .
User :   I am happy to continue if you can give me some sign you can really help
Doctor :   Is it diagnosed as livedo reticularis by a doctor ?

Doctor :   I truly give my best to help you..
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor